MathSciNet Relay Station
MathSciNet bibliographic data
MR631088 (83e:53064b) 53C55 (32C10)
Wu, H. On compact Kähler manifolds of nonnegative bisectional curvature. II. Acta Math. 147 (1981), no. 1-2, 57–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement